Master AD, Earlier I used to do anulom-viloum and feels very positive , relax , enlightened , improved logical reasoning and I can concentrate which was very fruitful for me during my studies. But after approximately 6 years I am suffering from adverse affects of anulom-viloum after doing it , I cant concentrate , I feel pain in my head while doing it , my mind gets clouded and i feel detached from reality. I cant understand a situation as a result of which I have become very irritable. Pls help me out as I want to regain my original state. – A.B.
If you are doing only anulom-vilom correctly then such symptoms can’t be linked to it. In general anulom-vilom does not cause such negative effects. However if there are some other practices (other pranayams) being performed along with anulom-vilom then reason can be found out.
Your irritation, lack of concentration and foggy mind may be due to stress at work or strained relationships. It may also happen if your ambitions are being curbed due to real issues on ground. Headache could be caused due to need of ‘eye sight correction’, lack of water intake, constipation. There are many physical, environmental reason for that and not everything can be linked to anulom-vilom. There are thousands of possibilities here and no one will be able to guide you without seeing and analyzing you in person.
AB, if you are engaged in certain kind of meditation or spiritual practices then you need to contact your teacher/Master. If you were doing something on your own without any guidance you need to get in touch with some guide soon. If you want to receive elaborate guidance and you are in or around Delhi then Tattva Shakti Vigyaan initiation camp of 8th November is a good option for you.
Blessings from Masters..
– Ach. Agyaatdarshan Anand Nath